# SDR HALA2015122500252

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 22,089 hours, 52,498 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Washer
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG LOWER SPRING BEVEL WASHER BELOW TRUNNION DAMAGED AND REMOVED.  R & R NLG BELLEVILLE WASHER IAW AMM 32-21-01.  SERVICE AND LUBRICATED NLG STRUT. SECURITY CHECK GOOD OK FOR SERVICE.
